# SDR ASOA201609134096

- Difficulty date: September 13, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 33,414 hours, 30,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION,  A DENT WAS FOUND.  REPAIRED BELOW THE CARGO DOOR IAW EC/TC EA38-2015-068 AND EA38-2015-068 REV B AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
